# SDR CALA2017061601829

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 86,706 hours, 20,994 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7500 · Engine Bleed Air System
- Part: Solenoid
- Part number: EB100906B
- Part serial: 0114
- Condition: Faulty
- Location: Left
- Part time: 31,189 hours, 5,774 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE SPEED PARAMETERS EXCEEDED FOR LEFT ENGINE DURING TAKEOFF ROLL.  PERFORMED BORO INSPECTION OF THE NR 1 ENGINE IP COMPRESSOR IAW MM 72-00-00-206-147-R02, AND IP TURBINE INSPECTION IAW 72-00-00-206-173-R02. NO DEFECTS NOTED. REMOVED AND REPLACED LEFT AND RIGHT BLEED VALVE SOLENOID IAW AMM 75-32-03.
